MathSciNet Relay Station
MathSciNet bibliographic data
MR2174587 60G18 (60G15)
Wang, Xiao-Tian; Wen, Zhi-Xiong; Zhang, Shi-Ying Fractional Poisson process. II. Chaos Solitons Fractals 28 (2006), no. 1, 143–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement